Locking materials and the topology of optimal shapes - Archive ouverte HAL Access content directly
Journal Articles European Journal of Mechanics - A/Solids Year : 2001

Locking materials and the topology of optimal shapes

Abstract

We study a problem of structural optimisation using the fictitious material approach. This is connected with the equilibrium of locking materials, which can be approximated by strongly non linear materials. A finite element simulation allows us to experiment with some conjectures about the topology of the optimal solutions.
Fichier principal
Vignette du fichier
golay-seppecher.pdf (586.82 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00528969 , version 1 (23-10-2010)

Identifiers

  • HAL Id : hal-00528969 , version 1

Cite

Frederic Golay, Pierre Seppecher. Locking materials and the topology of optimal shapes. European Journal of Mechanics - A/Solids, 2001, 20 (4), pp.631-644. ⟨hal-00528969⟩

Collections

UNIV-TLN IMATH
83 View
155 Download

Share

Gmail Mastodon Facebook X LinkedIn More